# SDR IPXA09554977

- Difficulty date: February 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Clamp
- Part number: 3145
- Condition: Damaged
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CREW OXYGEN BOTTLE RETAINING CLAMP IS DAMAGED.  REMOVED AND REPLACED CLAMP PER M/M 12-15-08-3.
